# SDR SWAA2022022228807

- Difficulty date: December 7, 2019
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 42,199 hours, 20,978 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Broken
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING ACCESS PANEL 561CB INBOARD WIGGLE PLATE BROKEN / REMOVED AND REPLACED IB WIGGLE PLATE ON LH WING ACCESS PANEL 561CB PER SRM 51-40-02 AND DRAWING 115A3700
